# SDR 2022FA0000280

- Difficulty date: April 20, 2022
- Submitted: June 8, 2022
- Operation: General aviation
- Aircraft: N516DB
- Make and model: Cessna 680CE
- Aircraft serial: 6800038
- System (JASC): 3210 · Main Landing Gear
- Part: Uplock Switch
- Part number: 69481013
- Part serial: NA
- Condition: Malfunctioned
- Location: Zone 700
- Component: Uplock Switch, Textron
- Component part number: 69481013
- Stage of operation: TO
- How discovered: C
- Nature of condition: J, O, O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT TOOK OFF FROM KSTL WENT TO RAISE GEAR, GEAR STARTED UP BUT LEFT GEAR STARTED UP WOULD NOT GO UP AND LOCK, IT KEPT DROPPING BACK DOWN AND LOCKING. GEAR SELECTED BACK DOWN ALL THREE WENT DOWN AND LOCKED.
